Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Just a few thoughts. reply
May 28, 2008

Thanks for your response. My meds are Sustiva/Kivexa btw. Although I started off on Sustiva/Truvada but discontinued due to kidney problems, and in between - whilst I was tested for allergy to Kivexa I tried Sustiva/Combivir. So although this is technically my 3rd regime, is it? Or because the change was related to a side effect am I still on my first treatment - if that makes sense. I apologise for asking dumb questions - but sometimes its easier for a stranger to think your dumb than your Consultant! Thanks again for you reply. I shall try and start living again. And who knows come November or shortly after I may be able to visit your great Country again without being treat like a plague victim.

Response from Dr. Young

Thanks for your post.

No dumb questions here-- if you were virologically doing well (ie, no concerns for treatment failure or drug resistance) and you were switched from one regimen to another for side effects, then you would still be considered to be on your "first" regimen. (Even if you're potentially on your third.)

I hope your kidney problems have resolved and that you'll soon find a regimen that you can stay on for some time and allow your health to recover.

Best of health to you, BY



Previous
Just a few thoughts
Next
Poz and no Meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement